# SDR 2005FA0001045

- Difficulty date: July 8, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N802SL
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508087
- Engine: Cont TSIO520BE
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector Ring
- Part number: 654326E
- Part serial: 141920003
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS THE COLLECTOR THAT MOUNTS TO THE TOP OF THE LT TURBO.  FOUND HOLES ON BOTH SIDES OF WELDS ON THE AFT END NEAR THE SMALL BALANCE TUBE.  (K)
